Has anyone experienced a full face full of acne for a prolonged period after starting Arimidex for breast cancer treatment? It is my friend who had breast cancer and she is blind and wants me to write for her. She also has Lupus but she has seen a dermatologist and rheumatologist and they dismiss it as acne. She knows she is out of remission with discoid lupus but she also has systemic lupus. But they assured her the 'acne" is not lupus breakout. Since this drug causes a lot of hormonal changes she wondering if it is a sign of anything else going on or a side effect of Armidex? Also, she was on Metrogel and she was allergic to it and it gave her second degree burns. She has healed from that but wonders if there are any prolonged affects of a problem like that. Lastly, she was on a steroid (diprolene) for years for the face (lupus). After the bad burns from the Metrogel, and it healed the dermatologist took her off of the steroid cold turkey and said to just use certain creams until the breakouts from the steroid went away. The "acne" apparently isn't due to the steroid and doesn't look like a rash it looks like acne.
thanks for any information or help you can give. She has been in menopause for 10 years and is 58 years old.
thanks for any help you can give.